# SDR SWAA2021090799927

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STRNGER 16L AT FWD GALLEY AREA ; 2021-341383 / [01] REPLACED INTERCOSTAL WEB WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STRNGER 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 ;51-40-02 AND DRAWING 141A8180 REV. C.
